•ACTIVE INGREDIENT: The active ingredient in Infants’ Concentrated Drops Ibuprofen Oral Suspension is 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin® Infants’ Drops.
•DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included.
•PAIN RELIEVER AND FEVER REDUCER: When baby is relying on you to feel better, use Infants’ Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL. This product relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
•8 HOURS: Free of high fructose corn syrup and gluten, this infants’ ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours.
•MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down.